Some people who come off Solpadeine do not have withdrawal symptoms. Others are not so lucky. Probably the most cruel side effect of Solpadeine withdrawal is headaches because this was the reason many people started taking them in the first place. A headache medication that causes headaches is a bitter twist.
Some people get stomach problems, gas (belching), even restless legs. But by far the most common side effect of withdrawal is craving more. It is very likely that, when you cut down a lot, or stop taking them, you will get strong cravings to start up again. it is important to have somebody supportive to talk to and a diary to keep a record of your usage. Try sharing with strangers in our forum, it can be theraputic and you never know, might give the biggest gift of your life to somebody else - inspiration or hope.
You are likely not to feel great while you are coming off Solpadeine. But long term your health will improve. Remember why you are doing it. Carrying on taking Solpadeine may lead to you being put on a liver transplant list and then your fate will be largely out of your hands. Withdrawal symptoms will feel rotten at the time, but a year after you are clean then you will look back and wonder what all the fuss was about and why you didn't quit sooner.